# SDR AALA202401032949

- Difficulty date: December 27, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 35,715 hours, 15,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR IS STILL DIFFICULT TO OPEN.**SUPPLEMENTAL REPORT FOR (AALA202312282949): PARTIAL WORK ACCOMPLISHED, ADJUSTED L-1 DOOR. PER AMM 52-11-00-820-801, OPERATIONAL CHECK GOOD.**(CLOSED).
